# SDR 98ZZZX3408

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206MY
- Make and model: Bell 206L-3
- Aircraft serial: 51514
- System (JASC): 6220 · Main Rotor Head
- Part: Fitting
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STRAP FITTING STRAP PIN HOLE EXCEEDS MAXIMUM DIMENSION OF 0.8755 INCH, RECORDED DIMENSION IS 0.8757 INCH - 0.8758 INCH PER BHT 206L.
